# SDR EIAA970097

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050
- Part time: 70,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE WING CENTER SECTION UPPER PANEL NR 1 EXTERNAL SKIN SURFACE.  THE CORROSION AREA IS LOCATED AT BS 1050 BETWEEN LBL 88.52 AND 98.52 AND EXTENDS ALONG STRINGER 27L.  REPAIRED BY BLENDING AWAY CORROSION IN THE AFFECTED AREAS.  REPAIRED ACCOMPLISHED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 470-57-088-2.  (M)
